Phase transformations in elastic bodies with dislocations and
Doklady Akademii Nauk, Tome 345 (1995) no. 2, pp. 188-192
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_345_2_a10,
author = {V. A. Eremeev and E. S. Nikitin},
title = {Phase transformations in elastic bodies with dislocations and},
journal = {Doklady Akademii Nauk},
pages = {188--192},
year = {1995},
volume = {345},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_345_2_a10/}
}
V. A. Eremeev; E. S. Nikitin. Phase transformations in elastic bodies with dislocations and. Doklady Akademii Nauk, Tome 345 (1995) no. 2, pp. 188-192. http://geodesic.mathdoc.fr/item/DAN_1995_345_2_a10/